abalone99 (abalone99) wrote in vaginapagina,
abalone99
abalone99
vaginapagina

No period after stopping stacking and odd YI-like symptoms

I feel like every time I post here I'm in the middle of 80 questions/concerns about my vagina and feeling very overwhelmed so bear with me as I rant. Le sigh... Here we go. Would love some help/reassurance/experience. I'm a 27 year old (about to turn 28 this Saturday) cis-gendered female.

I've been stacking Gildess (generic of LoEstrin, I believe) since about October. I started getting recurrent YI or YI-like symptoms very frequently so I decided I'd take a break since that's just about the only thing that's changed to take me from never-ever having YIs to the current state of affairs. I was on another form of birth control (Yasmin, I think, for a while and some others earlier) from ages 15-22 and never got one. So I figured, yeah, give it a break and likely the period will flush it out. I stopped taking it back on May 15th. 2 major problems with this plan:

1) Despite the fact that before, if I was a few hours late in taking it, I would immediately start spotting. So I figured that after 24 hours, certainly 48 hours, my period would immediately start. Still hasn't shown up. WTF, uterus? I am having sex with my boyfriend but we think the chances of pregnancy are hiiiiiighly unlikely seeing as we stupidly had lots of frequent sex (daily and sometimes multiple times a day) for about 2 years and never got pregnent. We're pretty sure one or both of us is sterile based on this. I did start to get nervous so bought a pregnancy test this afternoon, just took it, and though the line was faint, it looks negative. Sooooo, VP-ers any ideas? This is my first time stacking so do any of you know if this is normal for a period to take this long to start? I felt like I had the beginnings of cramps within 48 hours and did have a little spotting but now nothing. I know I'm not at my full 28 days, but I just figured it'd start immediately after stopping. So I'm curious what other people's experiences are with how soon after stopping stacking it took for your period to return.

2) These silly YI-like symptoms are still there and I'm getting confused. In the past itchiness has been a BIG part of the few YIs I've had. But for the past month or so, no itchiness but my discharge is just odd. It's got a little bit of that 'cottage cheese' thing going on, but the best way I can describe it is that instead of consistent, uniform, milky um slime with various degrees of opaqueness (when it's normal) it's currently like my discharge is split between basically water and really stringy thick lines. Yesterday I was feeling around and pulled out an almost 2" square-ish piece that was almost as thick as jello but all clear. 0___o I've NEVER had discharge like this before. I've been taking probiotic pills meant for this and it helps a little and I even stuck a clove of garlic up there last night but noticed no change this morning. I picked up a single day use YI med at the store today and am tempted to try it. It's been almost a month of this type of discharge with no change and I'm wondering what the heck is going on. Just wondering if I should buck up and see a doctor or not. Anyone ever experienced something like this and/or have advice??

Le sigh....Thanks for listening to the rant, VP-ers and for any help you can provide. You are all rockstars as always and I'm so thankful for this community of supportive and comforting people.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment